# SDR GLBA20090408A

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 24,127 hours, 26,043 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 7590526AM
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT THE LEFT FUEL FILTER LIGHT ILLUMINATED AND THE TAKEOFF WAS ABORTED. LIGHT EXTINGUISHED AFTER THE ABORTED TAKEOFF. MAINTENANCE REMOVED AND REPLACED  THE LEFT HAND FUEL HEATER INLET FILTER P/N# 7590526AM AND THE FUEL PUMP FILTER P/N# WF329398RAN ENGINES AT FULL POWER AND THE OPERATIONAL AND LEAK CHECK WERE GOOD. REFERENCE P&W 118 MM 72-01-40.
